# SDR UPS07549871

- Difficulty date: May 7, 2007
- Submitted: June 4, 2007
- Operation: Air carrier
- Aircraft: N404UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23726
- Aircraft time: 16,714 hours, 3,422 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin
- Part number: 174N110211
- Condition: Delaminated
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C VERTICAL STAB LEADING EDGE PANEL NR 321CL INNER SURFACE DELAMINATED (PANEL RACK).  REMOVED DAMAGE, FABRICATED REPAIR PARTS FROM 2024-T3.016 BAT 1138598 PO MST0021331, PREPPED SURFACE AREAS & BONDED WITH BMS 5-101 PER FINAL EA 757-5530-27-A1668.
